# SDR USAA2008122492316

- Difficulty date: December 4, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - NR 6131242 - CORROSION AROUND HOLES ON FLOOR SUPPORT BEAM UPPER AND LOWER SURFACE BETWEEN FR12 TO FR24, -Y254.  REPLACED FLOOR SUPPORT BEAM UPPER AND LOWER SURFACE BETWEEN FR12 TO FR24, -Y254 IAW A320 51-72-17.
